# SDR O9IA20131008544

- Difficulty date: October 8, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35A
- Aircraft serial: 500
- Aircraft time: 13,962 hours, 10,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Insulation
- Condition: Misinstalled
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SMOKE SEEN COMING FROM IN FRONT OF DIVAN SEAT.  INVESTIGATION REVEALED POOR INSULATION COVERING THE LT WING/STAB HEAT DUCT PIPE.  THIS PIPE WAS REWRAPPED WITH INSULATION MATERIAL.  RESULTANT CHECK FLIGHT WAS SATISFACTORY.
